# SDR UALA2011032101313

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 40,877 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 928
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEED TO REMOVE CAPT, F/O AND LT OBSERVERS CREW OXYGEN BOXES TO FACILITATE COCKPIT PANEL REMOVAL.  REMOVED AND REPLACED OXYGEN BOXES IAW 767MM.  REPLACED F/O'S O2 MASK DUE TO BROKEN CLIP IAW 767MM.
